# SDR R61A201506250406

- Difficulty date: June 25, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 28,159 hours, 21,089 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FRAME 16 AT 28L TO CENTER LINE SHEAR CLIPS CORRODED.  MAINTENANCE REMOVED FRAME 16, STRINGER 28 LT TO REMOVE CORROSSION NON SIGNIFICANT DAMAGE PART IS GOOD AS IS TOP COATED RE-INSTALLED IAW SRM 51-23-04, 51-23-05, 51-23-06, 51-41-0151-21-02.
